Feva

Composition

Feva tablet: Each tablet contains Paracetamol BP 500 mg. Feva suspension: Each 5 ml (one teaspoon ful) flavoured suspension contains Paracetamol BP 120 mg.

Indication

Paracetamol is an analgesic and antipyretic drug used for the temporary relief of a headache, fever, minor pain, muscle aches or the pain of arthritis. Paracetamol relieves pain in mild arthritis but has no effect on the underlying inflammation, redness and swelling of the joint. It does not cause the stomach irritation often associated with aspirin.

Dosage & administration

ADULT by mouth: 0.5-1g every 4-6 hours to a max. of 4g daily; CHILD 2 months : 60 mg for post-immunization pyrexia; otherwise under 3 months (on doctor’s advice only) : 10 mg/kg (5mg/kg if jaundiced); 3 months-1 year : 60-120 mg; 1-5 years: 120-250 mg; 6-12 years: 250-500mg; these doses may be repeated every 4-6 hours when necessary (max. of 4 doses in 24 hours).

Paediatric Drop

Children Up to 3 months : 0.5ml (40mg) 4 to 11 months : 1.0ml (80mg) 1 to 2 years : 1.5ml (120mg) A dose can be repeated every 4 hours according to the weight listed in the following table:

Age: 0-3 years
Weight ( kg) Dosing
2.5-3.9 0.5ml
4.0-5.4 0.75 ml
5.5-6.4 1.0ml
6.5-7.9 1.25ml
8.0-9.0 1.5ml
9.1-10.9 1.75ml
11.0-11.9 2.0ml
12.0-13.4 2.25ml
13.5-14.5 2.5ml
14.6-15.4 2.75ml
15.5-15.9 3.0ml

 

 

 

 

 

 

 

 

 

 

* Do not exceed more than 5 doses daily for a maximum of 5 days

Side effect

Paracetamol has very mild side effects. But rashes and blood disorder may rarely occur. In case of excessive overdosage liver and kidney damage may occur.

Precaution

Paracetamol should be given with care in patients with impaired liver and kidney function.

Storage

Store in a cool and dry place away from light. Keep out of the reach of children.

Commercial Pack

Feva tablet: a box containing 10×20’s tablets in blister pack. Feva Suspension: 60ml & 50ml suspension in amber colourglass bottle.

Manufactured by:

Ad-Din Pharmaceuticals Ltd.